# SDR A6WA200840149

- Difficulty date: March 2, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,597 hours, 11,622 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ON TAXI, FLAPS FAILED CAS MESSAGE (45 DEGREES) PERFORMED RESET IAW SUPPLEMENT 98-018B.  DURING TEST FLAPS FAILED AT 20 DEGREES.  (K)
